I have been on 25mg for high blood pressure for 5 days. I am experiencing abdominal pain just above my belly button. It seems to get more intense every day. Anyone else? How long do side effects usually last? Pain is becoming uncomfortable :(
Yes, stomach cramping is common side effect of spironolactone.
Do you take it with a meal? Try taking it with food as this may help the cramping. If the pain in intolerable see your doctor again. Spirinolactone may not be right for you.
- Spironolactone Information for Consumers
- Spironolactone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spironolactone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Sep 2013 • 3 answers
Updated 16 Sep 2013 • 1 answer
Updated 20 Oct 2013 • 2 answers
Updated 21 Nov 2017 • 3 answers
Updated 14 Jul 2018 • 1 answer